# SDR AALA202404087327

- Difficulty date: April 6, 2024
- Submitted: April 8, 2024
- Operation: Air carrier
- Aircraft: N408AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 9083
- Aircraft time: 14,380 hours, 3,927 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: WHILE PERFORMING OPS TEST OF EMERGENCY LIGHTS ON P.S CHECK FOUND EMERGENCY LIGHT/EMERGENCY POWER SUPPLY UNIT (10WL) FORWARD LEFT AND EXIT SIGNS/EMERGENCY POWER SUPPLY UNIT (10WL) FORWARD LEFT". REMOVED AND REPLACED EMERGENCY POWER SUPPLY UNIT (10WL) (AALA202404085460) AND EMERGENCY POWER SUPPLY UNIT BATTERY.
